Alert archive / Michigan / Red Flag Warnings in 2007
Red Flag Warning 6, NWS Gaylord, MI
NWS Gaylord, MI issued this red flag warning at Aug 3, 2007, 2:06 PM EDT for 22 counties in Michigan. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Aug 3, 2007, 2:06 PM EDT (18:06 UTC)
- Expired
- Aug 3, 2007, 9:58 PM EDT
- In force
- 8 hr
- Issued by
- NWS Gaylord, MI
All 22 counties
Alcona County, MI, Alpena County, MI, Antrim County, MI, Arenac County, MI, Benzie County, MI, Cheboygan County, MI, Crawford County, MI, Emmet County, MI, Gladwin County, MI, Grand Traverse County, MI, Iosco County, MI, Kalkaska County, MI, Leelanau County, MI, Manistee County, MI, Missaukee County, MI, Montmorency County, MI, Ogemaw County, MI, Oscoda County, MI, Otsego County, MI, Presque Isle County, MI, Roscommon County, MI, Wexford County, MI
The radar
The NCL Michigan radar (KAPX), 21 km from the middle of the area, began a volume at 18:10 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Alpena, MI (KAPX), launched 12:00Z, 6.1 hours before the alert went out and 184 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1913 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 55 m²/s²
- 0-3 km storm-relative helicity
- 121 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS83 KAPX 031806 RFWAPX RED FLAG WARNING NATIONAL WEATHER SERVICE GAYLORD MI 206 PM EDT FRI AUG 3 2007 ...RED FLAG WARNING ISSUED FOR LOW HUMIDITY AND GUSTY WINDS... .VERY DRY AIR HAS SWEPT IN UNDER GUSTY WESTERLY WINDS. TEMPERATURES HAVE RISEN INTO THE MIDDLE AND UPPER 80S...AND HUMIDITIES HAVE FALLEN INTO CRITICAL LEVELS. MIZ016>036-041-042-040200- /O.NEW.KAPX.FW.W.0006.070803T1806Z-070804T0200Z/ EMMET-CHEBOYGAN-PRESQUE ISLE-CHARLEVOIX-LEELANAU-ANTRIM-OTSEGO- MONTMORENCY-ALPENA-BENZIE-GRAND TRAVERSE-KALKASKA-CRAWFORD-OSCODA- ALCONA-MANISTEE-WEXFORD-MISSAUKEE-ROSCOMMON-OGEMAW-IOSCO-GLADWIN- ARENAC- INCLUDING THE CITIES OF...PETOSKEY...CHEBOYGAN...ROGERS CITY... CHARLEVOIX...NORTHPORT...MANCELONA...GAYLORD...ATLANTA...ALPENA... FRANKFORT...TRAVERSE CITY...KALKASKA...GRAYLING...MIO... HARRISVILLE...MANISTEE...CADILLAC...LAKE CITY...HOUGHTON LAKE... WEST BRANCH...TAWAS CITY...GLADWIN...STANDISH 206 PM EDT FRI AUG 3 2007 ...RED FLAG WARNING IN EFFECT UNTIL 10 PM EDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT UNTIL 10 PM EDT THIS EVENING. TEMPERATURES WILL TOP OUT IN THE MIDDLE TO UPPER 80S ACROSS MOST OF THE REGION. HUMIDITIES WILL BOTTOM OUT IN THE 18-25 PERCENT RANGE WHILE WINDS FREQUENTLY GUST TO 20 MPH FOR THE REMAINDER OF THE AFTERNOON AND EARLY EVENING. THUS...A RED FLAG WARNING HAS BEEN ISSUED FOR THESE DANGEROUS FIRE WEATHER CONDITIONS. TEMPERATURES ARE EXPECTED TO FALL RATHER QUICKLY THIS EVENING AND HUMIDITIES WILL RECOVER TO ABOVE CRITICAL LEVELS BY 10PM. AREAS ALONG THE IMMEDIATE LAKE SHORE OF LAKE MICHIGAN WILL CONTINUE TO SEE INCREASED MOISTURE COMING IN OFF THE WATER. THIS WILL KEEP HUMIDITIES FROM REACHING CRITICAL LEVELS FOR THOSE LOCATIONS. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$ SMD
2 follow-up statements
000 WWUS83 KAPX 031938 RFWAPX RED FLAG WARNING NATIONAL WEATHER SERVICE GAYLORD MI 338 PM EDT FRI AUG 3 2007 ...RED FLAG WARNING ISSUED FOR LOW HUMIDITY AND GUSTY WINDS... .VERY DRY AIR SWEPT IN VIA GUSTY WESTERLY WINDS...TEMPERATURES IN THE 80S...AND HUMIDITIES REACHING CRITICAL LEVELS HAS RESULTED IN SIGNIFICANTLY ELEVATED FIRE DANGER ACROSS MANY NORTHERN LOWER MICHIGAN LOCATIONS. MIZ016>036-041-042-040200- /O.CON.KAPX.FW.W.0006.000000T0000Z-070804T0200Z/ EMMET-CHEBOYGAN-PRESQUE ISLE-CHARLEVOIX-LEELANAU-ANTRIM-OTSEGO- MONTMORENCY-ALPENA-BENZIE-GRAND TRAVERSE-KALKASKA-CRAWFORD-OSCODA- ALCONA-MANISTEE-WEXFORD-MISSAUKEE-ROSCOMMON-OGEMAW-IOSCO-GLADWIN- ARENAC- INCLUDING THE CITIES OF...PETOSKEY...CHEBOYGAN...ROGERS CITY... CHARLEVOIX...NORTHPORT...MANCELONA...GAYLORD...ATLANTA...ALPENA... FRANKFORT...TRAVERSE CITY...KALKASKA...GRAYLING...MIO... HARRISVILLE...MANISTEE...CADILLAC...LAKE CITY...HOUGHTON LAKE... WEST BRANCH...TAWAS CITY...GLADWIN...STANDISH 338 PM EDT FRI AUG 3 2007 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 10 PM EDT THIS EVENING... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 10 PM EDT THIS EVENING. TEMPERATURES IN THE 80S THIS AFTERNOON AND VERY DRY AIR...HAS RESULTED IN HUMIDITIES IN THE 16 TO 25 PERCENT RANGE FOR MANY AREAS IN NORTHERN LOWER MICHIGAN. WHEN COMBINED WITH GUSTY WESTERLY WINDS TO 20 TO 25 MPH...FIRE DANGER IS SIGNIFICANTLY ELEVATED. THUS...A RED FLAG WARNING REMAINS IN EFFECT. TEMPERATURES ARE EXPECTED TO FALL RATHER QUICKLY THIS EVENING AND HUMIDITIES WILL RECOVER TO ABOVE CRITICAL LEVELS BY 10PM WHILE THE WINDS SUBSIDE WITH SUNSET. AREAS ALONG THE IMMEDIATE LAKESHORE OF LAKE MICHIGAN WILL REMAIN ABOVE CRITICAL LEVELS DUE TO HIGHER MOISTURE COMING IN OFF THE WATER. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$ SMD
000 WWUS83 KAPX 040158 RFWAPX RED FLAG WARNING NATIONAL WEATHER SERVICE GAYLORD MI 958 PM EDT FRI AUG 3 2007 MIZ016>036-041-042-040300- /O.CAN.KAPX.FW.W.0006.000000T0000Z-070804T0200Z/ EMMET-CHEBOYGAN-PRESQUE ISLE-CHARLEVOIX-LEELANAU-ANTRIM-OTSEGO- MONTMORENCY-ALPENA-BENZIE-GRAND TRAVERSE-KALKASKA-CRAWFORD-OSCODA- ALCONA-MANISTEE-WEXFORD-MISSAUKEE-ROSCOMMON-OGEMAW-IOSCO-GLADWIN- ARENAC- INCLUDING THE CITIES OF...PELLSTON...CHEBOYGAN...ROGERS CITY... CHARLEVOIX...LELAND...BELLAIRE...GAYLORD...ATLANTA...ALPENA... FRANKFORT...TRAVERSE CITY...KALKASKA...GRAYLING...MIO... HARRISVILLE...MANISTEE...CADILLAC...LAKE CITY...HOUGHTON LAKE... WEST BRANCH...OSCODA...GLADWIN...STANDISH 958 PM EDT FRI AUG 3 2007 ...RED FLAG WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GAYLORD HAS CANCELLED THE RED FLAG WARNING. $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Gaylord, MI wrote its last area forecast discussion before this red flag warning went out at Aug 3, 1:55 PM EDT, 11 minutes earlier.
Area forecast discussion, Aug 3, 1:55 PM EDT, 11 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GAYLORD MI 155 PM EDT FRI AUG 3 2007 .AVIATION...HIGH PRESSURE CONTS TO BUILD EAST INTO THE GREAT LAKES THIS AFTN FROM THE UPPER MIDWEST. HIGH PRESSURE WILL BECOME CENTERED OVER THE STATE TONIGHT AND EARLY SATURDAY. THE LATEST REGIONAL RADAR AND SFC OBS/SAT DATA...SHOWING DRY CONDS OVER THE ENTIRE GREAT LAKES REGION AND UPPER MIDWEST. OVERALL WILL CONT WITH THE VFR CONDS ACROSS NRN MI TAF SITE PLN/TVC/APN...TONIGHT AND INTO SAT AFTN. WILL MENTION SOME LAKE BREEZE DEVELOPMENT FOR NRN MI TAF SITES SATURDAY AFTN...AS THE PRES GRADIENT REMAINS LIGHT AND LAND TEMPS WARM INTO THE MID 80S. SWR && .UPDATE...ISSUED 115 PM FRI AUG 3...WIND GUSTS HAVE BEEN AROUND 25 MPH ACROSS WHITEFISH BAY AND THE ST. MARYS RIVER SYSTEM. ALSO...SHIP REPORTS OUT OVER EASTERN LAKE SUPERIOR...NEAR THE SHORE...ARE SUGGESTING SUSTAINED 20 KNOTS OF WIND. WILL UPDATE THE NEARSHORE FORECAST TO THROW WHITEFISH BAY AND THE ST MARYS INTO A SMALL CRAFT ADVISORY. HUMIDITIES ARE STILL HOLDING ABOVE CRITICAL THRESHOLDS OVER THE MAJORITY OF THE REGION...AND WILL NOT ISSUE A RED FLAG WARNING AT THIS TIME. CONDITIONS REMAIN VERY DRY HOWEVER...AND CHANCES FOR RAIN IN THE EXTENDED PORTION OF THE FORECAST ARE LOOKING SLIMMER AND SLIMMER. SMD && PREV DISCUSSION ISSUED AT 1105 AM... SFC/RUC/SATELLITE/RADAR AND UPPER AIR ANALYSIS SHOWING FAIRLY BRISK UPPER LEVEL FLOW WITH NO SIGNIFICANT WAVES OR TRAVERSING THE REGION FOR TODAY...WHILE COOL ADVECTION AND DRY AIR CONTINUE TO SPILL INTO THE AREA. H8-H5 MOISTURE WILL BE LESS THAN 20% ALL DAY WHILE THE DRIEST OF LOW LEVEL AIR DENOTED BY CORE OF H8 DRY PUNCH...SLATED TO MOVE INTO AREAS SOUTH OF M-72 OF NRN LOWER TODAY. THE CLOSEST CLOUDS ARE A MOSTLY CLOUDY STRATO CU DECK AT 3KFT SCRAPING BY FAR NE LAKE SUPERIOR. THIS IS OF NO THREAT TO EASTERN UPPER...AS THIS MOISTURE WILL BE SHIFTING NORTH AND EAST OF SSM AND DUE TO MIXING THROUGH AFTERNOON INTO VERY DRY AIR ALOFT. 12Z APX SOUNDING SHOWS THIS DRY AIR...WITH MORE DRY AIR ADVECTING IN THROUGH THE DAY. THE DRY AIR WILL BE ABLE TO HEAT UP DECENTLY TODAY IN SPITE OF THE COOL ADVECTION. HIGHS WILL BE A LITTLE HIGHER THAN FORECAST...AND CURRENT TEMPS ARE ALREADY RUNNING HIGHER THAN PROJECTED. WILL BUMP MOST AREAS INTO THE MIDDLE AND UPPER 80S WITH LOWER 80S ONLY FOR THOSE AREAS DOWNWIND OF THE LAKES AND FAR NRN LOWER/EASTERN UPPER. NO REAL CLOUD CONCERNS TODAY DUE TO THE DRY AIR...BUT THERE REMAINS AN ELEVATED RISK FOR WILDFIRES. HUMIDITIES WILL DROP INTO THE 25-30% RANGE INLAND TODAY...WITH WINDS ALSO ON THE MARGINAL SIDE FOR ANY FIRE WEATHER HEADLINES. WILL BE WATCHING THE OBS CLOSELY...AND WILL COORDINATE WITH THE APPROPRIATE AGENCIES IF NEED BE. SMD && .DISCUSSION...ISSUED AT 315 AM. WATER VAPOR IMAGERY/00Z UPPER AIR CHARTS REVEALING SOMEWHAT AMPLIFIED TROUGH/RIDGE/TROUGH PATTERN ACROSS CANADA...WITH A FAIRLY IMPRESSIVE MID LEVEL CIRCULATION MOVING ACROSS THE HUDSON BAY REGION. AT THE SFC...ASSOCIATED TRAILING COLD FRONT FINALLY ABLE TO ADVANCE SOUTHWARD OVERNIGHT...NOW MOVING THROUGH THE SAGINAW VALLEY...WITH ALL CONVECTION NOW OUT OF THE CWA. BEHIND THE FRONT... HIGH PRESSURE/DRIER AND A LITTLE COOLER AIR BUILDING INTO NRN MICHIGAN WITH SFC DEWPOINTS DROPPING OFF SHARPLY INTO THE 50S BEHIND THE FRONT. ONLY MINOR FORECAST CONCERNS IN THE NEAR TERM. HOWEVER...MORE ACTIVE PATTERN SETTING UP FOR THE LATTER HALF OF THE WEEKEND INTO NEXT WEEK THAT WILL BRING THE POTENTIAL FOR NEEDED RAINFALL TO THE REGION. TODAY THROUGH SATURDAY...AFOREMENTIONED HIGH PRESSURE/DRY AIR EXPECTED TO BUILD ACROSS THE STATE OVER THE NEXT 24 HOURS. THIS WILL BRING A PERIOD OF DRY WEATHER AND COOLER TEMPERATURES TO THE REGION (MID 70S NORTH TO MID 80S SOUTH) ALONG WITH MAINLY CLEAR SKIES. EVEN AFTERNOON CU POTENTIAL TODAY AND SATURDAY LOOKING SLIM (AS WAS THE CASE UPSTREAM YESTERDAY) AS AFTERNOON DEWPOINTS DROP INTO THE 45 TO 55 DEGREE RANGE GENERATING NO SHALLOW CONDITIONAL INSTABILITY ON FORECAST SOUNDINGS. MAY SEE SOME INCREASE IN HIGH CLOUD COVER LATE IN THE DAY SATURDAY AS WARM FRONT AND POSSIBLE CONVECTION IN THE NRN PLAINS BEGINS TO APPROACH THE REGION (SEE BELOW). DECENT RADIATIONAL COOLING CONDITIONS SETTING UP FOR TONIGHT AS THE HIGH PRESSURE SYSTEM MOVES OVERHEAD. SHOULD SEE MOST AREAS DIP INTO THE 45 TO 50 DEGREE RANGE WITH THE USUAL COLD SPOTS (PLN/AU SABLE RIVER VALLEY...ETC) COOLING INTO THE LOWER 40S. MARINE ISSUES...CORE OF STRONGER WINDS WILL BE FOUND OVER THE NRN HALF OF THE STATE THROUGHOUT TODAY AND INTO THIS EVENING...WITH GUSTS AROUND 20 KNOTS A GOOD BET OVER WHITEFISH BAY/SAINT MARYS RIVER AS WELL AS FAR NRN LAKE HURON. MAY SEE SPOTTY SMALL CRAFT ADVISORY GUSTS IN THESE AREAS (PARTICULARLY FROM THE WINDY PRESQUE ISLE OB SITE). BUT BELIEVE OVERALL CONDITIONS WILL REMAIN JUST BELOW SCA CONDITIONS. THUS NO HEADLINES...BUT WILL HAVE BEEFIER WIND AND WAVES FOR THESE AREAS. SATURDAY NIGHT THROUGH SUNDAY...MORE NEBULOUS PART OF THE SHORT TERM FORECAST CHALKED FULL OF UNCERTAINTIES. IN A GENERAL SENSE...HIGH PRESSURE OVER THE WESTERN GREAT LAKES DRIFTS EAST TO THE ATLANTIC COAST OPENING THE DOOR FOR A RETURN FLOW OF WARM AND MORE HUMID AIR INTO THE PLAINS AND EVENTUALLY THE GREAT LAKES. MEANWHILE...MID LEVEL SHORT WAVE ADVANCING INTO THE WYOMING/MONTANA REGION THIS MORNING FORECAST TO MOVE THROUGH THE NRN TIER OF STATES SATURDAY AND INTO THE GREAT LAKES LATE SATURDAY INTO SUNDAY. NAM-WRF/GFS SOLUTIONS BOTH SUGGEST CONVECTIVE ACTIVITY DEVELOPING AS THE WAVE INTERACTS WITH THE RETURN FLOW OF WARM/MOIST AIR. HOWEVER...GFS KEEPS THE WARM FRONT/TIGHT MOISTURE GRADIENT AND FOCUS FOR CONVECTION LARGELY S/SW OF THE CWA. AT THE OTHER END OF THE SPECTRUM NAM-WRF RUNS MCS ACTIVITY ACROSS NRN MICHIGAN OVERNIGHT SAT INTO SUNDAY. TEND TO BELIEVE THE GFS IS TOO SUPPRESSED WITH THE MOISTURE TRANSPORT INTO THE PLAINS/UPPER MIDWEST AND THAT BULK OF ACTIVITY WILL OCCUR FURTHER NORTH AS SUGGESTED BY THE NAM-WRF. THIS IDEA HAS SUPPORT FROM THE ECMWF AS WELL AS THE ENSEMBLE (SREF) AND UKMET SOLUTIONS. ALSO BELIEVE THAT WHATEVER DOES GET INTO NRN MICHIGAN WILL DO SO MAINLY AFTER MIDNIGHT. SO...PLAN IS TO MAINTAIN THE CHANCE FOR SHOWERS/THUNDERSTORMS SAT NIGHT INTO SUNDAY BUT CONFINE CHANCES TILL AFTER 04Z. IF THIS WORKS OUT...NRN MICHIGAN COULD SEE A DECENT AMOUNT OF RAINFALL FOR THE LATTER HALF OF THE WEEKEND. LATER PERIODS...NO SUBSTANTIAL CHANGES PLANNED TO THE GOING FORECAST. BUT A PERIOD OF ACTIVE WEATHER LOOKS IN STORE FOR THE REGION AS A MORE ZONAL FLOW PATTERN EVOLVES ACROSS THE NRN TIER OF THE U.S. WITH STRONG WESTERLIES POISED JUST NORTH OF MICHIGAN. WILL SEE ADDITIONAL OPPORTUNITIES TO GET NEEDED RAINFALL WITH ANY WAVES COMING THROUGH IN THE FLOW...THE DETAILS OF WHICH ARE BEST ADDRESSED IN THE NEAR TERM. ADAM && .APX WATCHES/WARNINGS/ADVISORIES...NONE. &&
Hazardous weather outlook, Aug 3, 1:15 PM EDT, 51 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GAYLORD MI 115 PM EDT FRI AUG 3 2007 LHZ345>349-361-362-LMZ323-341-342-344-345-363-LSZ321-322-MIZ008- 015>036-041-042-041000- STRAITS OF MACKINAC-ST IGNACE TO FALSE DETOUR CHANNEL- MACKINAC BRDG TO PRESQUE ISLE LT-PRESQUE ISLE LT TO STURGEON PT- STURGEON PT TO ALABASTER-MICHIGAN WATERS OF NORTHERN LAKE HURON- MICHIGAN WATERS OF CENTRAL LAKE HURON-GRAND TRAVERSE BAY- SEUL CHOIX PT TO MACKINAC BRDG-NORWOOD TO MACKINAC BRDG- SLEEPING BEAR PT TO GRAND TRAVERSE LT-MANISTEE TO SLEEPING BEAR PT- MICHIGAN WATERS OF NORTHERN LAKE MICHIGAN-WHITEFISH BAY- ST. MARYS RIVER-CHIPPEWA-MACKINAC-EMMET-CHEBOYGAN-PRESQUE ISLE- CHARLEVOIX-LEELANAU-ANTRIM-OTSEGO-MONTMORENCY-ALPENA-BENZIE- GRAND TRAVERSE-KALKASKA-CRAWFORD-OSCODA-ALCONA-MANISTEE-WEXFORD- MISSAUKEE-ROSCOMMON-OGEMAW-IOSCO-GLADWIN-ARENAC- 115 PM EDT FRI AUG 3 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE HURON...LAKE MICHIGAN...LAKE SUPERIOR...EASTERN UPPER MICHIGAN AND NORTHERN LOWER MICHIGAN. .DAY ONE...THIS AFTERNOON AND TONIGHT ELEVATED FIRE DANGER IS EXPECTED DURING THE AFTERNOON AND EARLY EVENING HOURS ACROSS INLAND LOCATIONS OF NORTHERN LOWER MICHIGAN...MAINLY SOUTH OF M-72. SUSTAINED WINDS WILL GENERALLY REMAIN UNDER 15 MPH. HOWEVER...MINIMUM HUMIDITY READINGS OF 25 TO 30 PERCENT...COMBINED WITH AFTERNOON TEMPERATURES IN THE MIDDLE TO UPPER 80S AND THE RECENT VERY DRY CONDITIONS...WILL RESULT IN ELEVATED FIRE DANGER. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THERE IS A SMALL CHANCE OF THUNDERSTORMS ACROSS PORTIONS OF NORTHERN LOWER MICHIGAN LATE SATURDAY NIGHT AND SUNDAY...AND AGAIN TUESDAY AND TUESDAY NIGHT. SEVERE WEATHER IS NOT EXPECTED. THERE IS A CHANCE OF THUNDERSTORMS ACROSS NORTHERN MICHIGAN MONDAY THROUGH WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT. SMD
Nearby
Red Flag Warnings in Michigan, 2007Every red flag warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.